# SDR F3LA96050

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516300970
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND NUMEROUS PREVIOUS REPAIRS AND MORE CRACKS DURING INSPECTION ON BS 178 CENTER WEB BULKHEAD.  CENTER WEB WS REPLACED IAW BOEING SRM AND BOEING DRAWING NR 65-16300.  REPLACEMENT ACCOMPLISHED ON TRAMCO MWO FUSELAGE 212.  (M)
